| Model Number |
7110-0306-3D-A2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural or post procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use (ifu) identifies coil migration as a potential complication associated with use of the device.
Event or Problem Description
It was reported that during coil embolization of a ruptured left posterior communicating artery aneurysm, an embolization coil implant had a coil tail extend into the parent artery.It then migrated further into the proximal left middle cerebral artery (mca).Integrilin was given as a intravenous bolus, followed by infusion.An intracranial stent was deployed from the proximal left mca into the left internal carotid artery, tacking down the migrated coil loop and crossing the neck of the aneurysm.Check angiography showed appropriate placement of the stent, and lack of thromboembolic complications or platelet aggregates.The patient is reportedly "doing well.".